# SDR 2012FA0000298

- Difficulty date: April 18, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N614RZ
- Make and model: Cirrus SR22
- Aircraft serial: 0897
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA24
- Condition: Debonded
- Location: Intake
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND BRACKET AIR FILTER SPLIT OPEN AT SEAM WHERE GLUED TOGETHER, ALMOST THE WHOLE LENGTH.
